# SDR HNA2008F00044

- Difficulty date: August 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071013190030
- Condition: Inoperative
- Location: Wx System
- Part time: 32,924 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR W/N PAINT, TX FAULT AND AFC MESSAGE.  ACFT DIVERTED TO LGA.  MAINTENANCE REMOVED AND REPLACED RADAR RT.  OPS CHECK GOOD.  (S)
